# SDR CA960524020

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 87600518001
- Condition: Frayed
- Location: Firewall Pulley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON DAILY INSPECTION OF ENGINE, #1 ENGINE PROP/CONDITION CABLE CHAFED AND FRAYED AT ENGINE FIRE WALL PULLEY. LOWER CABLE P/N 87600518-001 REPLACED.
